Top
10
Doctor insights on: Retinoic Acid Peel

Share
1

1
I had a 30% salicylic acid chemical peel done last Tuesday and did not stop using my retin a (tretinoin) prior to the treatment. I got a MUCH deeper peel. Help!

I had a 30% salicylic acid chemical peel done last Tuesday and did not stop using my retin a (tretinoin) prior to the treatment. I got a MUCH deeper peel. Help!

That would occur: First stop the Retin A There is really no curtailing the peel at this point possibly a hydrocort cream would give some comfort. Its important to speak to your doctor asap. ...Read more

Dr. Kathleen Gilmore
689 doctors shared insights

Tretinoin (Definition)

Tretinoin ...Read more


2

2
Which is better alpha hydroxy acids or retin A (tretinoin) for peeling ?

Retin A (tretinoin) doesn't peel: Retin A (tretinoin) is not generally considered a peeling agent. It may promote growth of the skin which subsequently benefits from gently exfoliation. ...Read more

3

3
Burned skin from Retin A, (tretinoin) will it peel? how long will it take to heal completely? could Betnovate ointment help in healing?

Burned skin from Retin A, (tretinoin) will it peel? how long will it take to heal completely? could Betnovate ointment help in healing?

Burned skin Retin A (tretinoin): The concentration of 0.1% retin-A (I was on 0.05% before) is high. The 0.1% is irritating, May induce a red rash (hundreds of tiny little bumps), thick dark scabs, and hyperpigmentation underneath the scabs (looks similar to lentigines). I think the dark scabs are chemical burns? They're around my eyes and mouth. Stop for now the retin-A for now, go back to the 0.05%? If you are having this kind of result, yes, stop the product! Make an appointment with your prescribing physician to evaluate your reaction and determine what should be done. But yes, STOP using it and don't use anything else before you see your doctor. ...Read more

5

5
Does retin a (tretinoin) 0.25 cause redness and peeling ??

Does retin a (tretinoin) 0.25 cause redness and peeling ??

Skin Adjusts Quickly: Retin A (tretinoin) is a medication used to control acne and to refine aging skin. As a controller medicine, this means it is used long term. It has a very good track record. It works by several methods, but in brief, by renewing the surface of the skin. When first starting, some may notice slight peeling. This is why the lowest dose, 0.025% is used to start. Later the strength can be increased. ...Read more

6

6
Im using retin a (tretinoin)... It peeled. When i first started to use..But it stop peeling now after first week.And my skin doesn't peel or red..Is it normal?

Im using retin a (tretinoin)... It peeled. When i first started to use..But it stop peeling now after first week.And my skin doesn't peel or red..Is it normal?

Yes: Retin a (tretinoin) exfoliates the dead skin and accelerate the process of regeneration of skin, many patients have peeling in the beginning but that improves over the course of time. Make sure you use good sunblock while going out to prevent photosensitivity. ...Read more

7

7
What should I use to remove blackness from sensetive area caused by peeling in retin a (tretinoin) cream ?

What should I use  to remove blackness from sensetive area caused by peeling in retin a (tretinoin) cream ?

Tretinoin Irritation: Most common rash we see with the tretinoin derivatives is that people get a little irritation which causes pigment to be stimulated in the skin. As long as a Retin-A or tretinoin are stopped, these areas might go ahead and lighten to normalcy but they don't see your dermatologist. ...Read more

8

8
Hey,I just started using retin A (tretinoin) (0.5%) and my face is itching and peeling like crazy. I'm trying to find a heavy duty moisturiser to ease the pain?

Hey,I just started using retin A (tretinoin) (0.5%) and my face is itching and peeling like crazy. I'm trying to find a heavy duty moisturiser to ease the pain?

Gradually increase: Most everyone has trouble with drying and irritation when starting this medication. Sometimes we start with a weaker strength. I have patients with sensitive skin use it every 3 days the first week then every other till the skin can tolerate it. Then go to daily use. This treatment takes some time to help so taking a couple of weeks longer to get to daily treatment isn't going to hurt anything. ...Read more

9

9
Peeling flaking and redness from retin a (tretinoin) gel. is there something i can use after that wont clog pores and help results?

Peeling flaking and redness from retin a (tretinoin) gel. is there something i can use after that wont clog pores and help results?

Doctor can recheck: If getting too much redness and peeling from facial retinoid use, such as Retin-A gel, one's doctor can help. Some patients try lengthening the Retin-A interval, for example, from twice a day to once a day, or from once a night to every-other-night. Some patients benefit from using over-the-counter hydrocortisone 1% cream twice a day for 3-5 days, while lengthening the Retin-A dosing interval. ...Read more

10

10
I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?

I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?

ACNE: The side effect of retin a (tretinoin) are skin irritation, burning, redness and peeling of the skin. If it occurs, reduce frequency of use or strength and avoid too much exposure to sun .It may take 3-4 weeks before improvement is noticed. ...Read more

Dr. Emily Altman
359 doctors shared insights

Retin A (Definition)

Retin-A ...Read more